Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 38, Number 8  


Discrete periodic splines and their numerical applications
V. N. Malozemov, A. B. Pevnyi
1235
The method of convex programming with a prescribed absolute-relative error
O. V. Pinyagina, V. R. Fazylov
1247
Numerical solution of a boundary value problem for a set of equations with a small parameter
A. I. Zadorin
1255
Convergence of a modified Samarskij's monotonic scheme on a smoothly condensing grid
V. B. Andreev
1266
On Nishida's problem
A. A. Zlotnik
1279
Existence and stability of rapidly oscillating cycles for the nonlinear telegraph equation
V. F. Kambulov, A. Yu. Kolesov, N. Kh. Rozov
1287
Numerical solution of the problems of scattering by Platonic bodies in the classes of functions invariant under symmetry transformations
I. A. Zagorodnov, R. P. Tarasov
1301
The method of the Riemann-Hilbert problem in the theory of diffraction by shells of arbitrary cross section
A. E. Poedinchuk, Yu. A. Tuchkin, V. P. Shestopalov
1314
Wave jumps described by the modified Schrödinger equation
I. B. Bakholdin
1329
A variational method for solving magnetostatic problems
M. V. Aleshin
1349
Finite-difference approximation of the Hugoniot conditions on a shock front propagating with variable velocity
V. V. Ostapenko
1355
Impact on a planar body floating on the surface of a thin layer of an inviscid incompressible fluid
D. B. Rokhlin
1368
Attenuation of one-dimensional acoustic-gravitational oscillations in a viscous stratified fluid
A. V. Glushko
1379
A numerical method for calculating axisymmetric rarefied gas flows
I. N. Larina, V. A. Rykov
1391
Calculation of partially convex hulls and approximations for finite planar sets
D. Wood, V. N. Martynchik, N. N. Metel'skii
1404
The general theory of reference-parametric methods of approximate solutions of linear operator equations
Yu. G. Bulychev
1415
A grid approximation for the Riemann problem in the case of the Burgers equation
G. I. Shishkin
1418
Families of exact solutions to the time-independent Euler and Navier–Stokes equations
V. I. Gryn'
1421
Lev Markovich Degtyarev (1940–1998)
1423
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021